# SDR 99ZZZX2392

- Difficulty date: April 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 7250 · Turbine Section
- Part: Shield
- Part number: 6890040
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS DETECTED DURING FLUORESCENT PENETRANT INSPECTION.  REF:  PACIFIC SKY SUPPLY, P. O. NR 26388.
